# SDR CA020308009

- Difficulty date: February 17, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 29,822 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulty
- Location: Engine
- Component: Engine (Turbine/, Ge, CFM565A1
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BIRD INGESTION/STRIKE ON #2 ENGINE AT TOUCHDOWN.NORMAL REVERSE USED. NO ABNORMAL ENGINE INDICATIONS IN COCKPIT. BIRD STRIKE INSPECTION CARRIED OUT NIL FAULTS FOUND.ENGINE RUN COMPLETE NIL FAULTS FOUND. THRUST REVERSER OPERATION CHECK COMPLETED NIL FAULTS FOUND. AIRCRAFT CONSIDERED SERVICEABLE.
